MathSciNet Relay Station
MathSciNet bibliographic data
MR2665767 (2011d:57010) 57M25 (57M27)
Dasbach, Oliver T.; Futer, David; Kalfagianni, Efstratia; Lin, Xiao-Song; Stoltzfus, Neal W. Alternating sum formulae for the determinant and other link invariants. J. Knot Theory Ramifications 19 (2010), no. 6, 765–782.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement